RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2000, Number 4, Pages 49–51 (Mi vmumm1594)  

Short notes

Uniqueness of addition in the Lie algebra $sl_2$

I. V. Arzhantsev


Full text: PDF file (501 kB)

Bibliographic databases:
UDC: 512.554.3
Received: 23.09.1998

Citation: I. V. Arzhantsev, “Uniqueness of addition in the Lie algebra $sl_2$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2000, no. 4, 49–51

Citation in format AMSBIB
\Bibitem{Arz00}
\by I.~V.~Arzhantsev
\paper Uniqueness of addition in the Lie algebra $sl_2$
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2000
\issue 4
\pages 49--51
\mathnet{http://mi.mathnet.ru/vmumm1594}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1801212}
\zmath{https://zbmath.org/?q=an:0984.17005}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm1594
  • http://mi.mathnet.ru/eng/vmumm/y2000/i4/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020